# SDR CALA2015111794838

- Difficulty date: November 13, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 54,197 hours, 12,023 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AS PER CUSTOMER REQUEST, INBOUND EMER LIGHT CHECK.  PERFORMED EMER LIGHT CHECK, FOUND EXTERIOR EMER LIGHT L391 INOPERATIVE, LIGHT BASE ASSEMBLY CORRODED.  CLEANED & REINSTALLED BASE ASSEMBLY.  PERFORMED OPERATIONS TEST, TESTED NORMAL IAW AMM 33-51-06.
